This article is cited in 1 scientific paper (total in 2 paper)
Maximal invariant subalgebras in algebras with involution
E. A. Gorin, V. M. Zolotarevskii
A very far-reaching generalization of Wermer's well-known theorem on the maximality of the subalgebra of analytic functions has been obtained in recent papers by Bonsall and Ford. The algebra of analytic functions of several variables, on the contrary, is not maximal. However, the standard algebra of analytic functions on the skeleton of a polycylinder is maximal among the subalgebras invariant under the natural semigroup of analytic endomorphisms. A general scheme is proposed in which this example occupies the same place as Wermer's theorem occupies in Bonsall's scheme.
Bibliography: 25 titles.
PDF file (1793 kB)
Mathematics of the USSR-Sbornik, 1971, 14:3, 367–382
MSC: 46E25, 46J20
E. A. Gorin, V. M. Zolotarevskii, “Maximal invariant subalgebras in algebras with involution”, Mat. Sb. (N.S.), 85(127):3(7) (1971), 373–387; Math. USSR-Sb., 14:3 (1971), 367–382
Citation in format AMSBIB
\by E.~A.~Gorin, V.~M.~Zolotarevskii
\paper Maximal invariant subalgebras in algebras with involution
\jour Mat. Sb. (N.S.)
\jour Math. USSR-Sb.
Citing articles on Google Scholar:
Related articles on Google Scholar:
This publication is cited in the following articles:
B. T. Batikyan, S. A. Grigoryan, “On uniform algebras containing $A(K)$”, Russian Math. Surveys, 40:2 (1985), 205–206
Yu. A. Brudnyi, M. G. Zaidenberg, A. L. Koldobskii, V. Ya. Lin, B. S. Mityagin, S. Norvidas, E. M. Semenov, P. V. Semenov, “Evgenii Alekseevich Gorin (obituary)”, Russian Math. Surveys, 74:5 (2019), 935–946
|Number of views:|